Sorry to hear that. I'm wondering if maybe it could also be a reaction to some of the inactive ingredients? I'm really sensitive to some (don't know which exactly) so I stick with a certain generic in some things.
That's possible Minx. Although my reactions were consistent with the "possibly severe side effects" listed with Nuvigil.
I read that you've tried Focalin? I was thinking of trying it, using it more as needed (sort of like caffeine) instead of as maintenance drug. Something tells me I would likely react negatively, though. I'm starting to suspect that my body is having trouble tolerating the output of certain forms of energy, whether the input was from Nuvigil, adrenaline, histamines, emotions, or whatever.
With the Nuvigil, it wasn't like I was running around manic, just calmly trying to get a few more things done. But by the end of my experiment I found myself full bore into one of my worst flares in a year or more (in addition to the extra side effects), complete with near-narcoleptic fatigue.
If something else (like Focalin) causes similar reactions, I''m thinking it might at least help me understand my condition better.
@Paw I've tried tons of stimulants and I love Focalin. like I said, it only lasts about 4-5 hours and has a slow taper. It has a side effect of good mood. I was never jittery. I think the dosage is easily adjustable.
I tried Modafinil for a couple of days, felt absolutely terrible, like someone had injected me with adrenaline, yet it did nothing for my clarity of thought. A bit like when you have several too many coffees.